# SDR 08FDEA00409

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545777
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR SKIN SURFACE SHOWS CORROSION AT BOTTOM SIDE AT STA. 685, S27-28L.   REMOVED INTERCOSTAL IAW SRM 51-30-2. CUT OUT DAMAGED AREA IAW SRM 53-10-3 FIG 3A AND 53-30-3 FIG1. FABRICATED DOUBLER AND FILLER IAW SRM 53-10-3 FIG1 AND 53-10-3 FIG3A. TREATED AND PRIMED PARTS IAW SRM 51-10-2.   INSTALLED REPAIR PARTS AND INTERCOSTAL IAW SRM 51-30-2
